Alert archive / Iowa / Tornado Warnings in 2019
Tornado Warning 28, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Jun 9, 2019, 5:06 PM CDT for Cedar County, Jones County, Iowa. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2019, 5:06 PM CDT (22:06 UTC)
- Expired
- Jun 9, 2019, 6:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cedar County, IA, Jones County, IA
The radar
The Quad Cities radar (KDVN), 73 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 5:14 PM CDT | TORNADO | 3 Ssw Anamosa, IA | EVIDENCE OF BRIEF LANDSPOUT TORNADO VIA PHOTOS FROM EMERGENCY MANAGEMENT, NO DAMAGE ALONG PATH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
552
WFUS53 KDVN 092206
TORDVN
IAC031-105-092300-
/O.NEW.KDVN.TO.W.0028.190609T2206Z-190609T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
506 PM CDT Sun Jun 9 2019
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northeastern Cedar County in east central Iowa...
Jones County in east central Iowa...
* Until 600 PM CDT.
* At 505 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Anamosa, moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. This storm has a history of
producing a tornado. A wall cloud continues to be
reported with this storm.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* This dangerous storm will be near...
Langworthy around 510 PM CDT.
Olin and Center Junction around 530 PM CDT.
Onslow around 540 PM CDT.
Wyoming around 545 PM CDT.
Canton around 550 PM CDT.
Oxford Junction around 555 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hale,
Camp Courageous, Scotch Grove, Central Park, Massillon Park, Jones
County Fairgrounds, Oxford Mills, Pictured Rocks Wildlife Area,
Wapsipinicon State Park and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4227 9090 4188 9090 4207 9136 4229 9134
TIME...MOT...LOC 2205Z 289DEG 21KT 4215 9129
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ervin7 follow-up statements
830
WWUS53 KDVN 092211
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
511 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
511 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND JONES COUNTIES...
At 511 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Anamosa, moving southeast at 30 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation. A rotating wall cloud continues
to be reported with this storm.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Olin and Center Junction around 530 PM CDT.
Onslow around 535 PM CDT.
Wyoming around 540 PM CDT.
Oxford Junction around 550 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hale,
Camp Courageous, Scotch Grove, Central Park, Massillon Park, Jones
County Fairgrounds, Oxford Mills, Pictured Rocks Wildlife Area,
Wapsipinicon State Park and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4227 9090 4188 9090 4207 9136 4229 9134
TIME...MOT...LOC 2211Z 289DEG 25KT 4212 9127
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ervin534
WWUS53 KDVN 092218
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
518 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
518 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND JONES COUNTIES...
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Amber, or near Anamosa, moving southeast at 30 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Olin and Center Junction around 530 PM CDT.
Onslow around 535 PM CDT.
Wyoming around 540 PM CDT.
Oxford Junction around 550 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hale,
Camp Courageous, Scotch Grove, Central Park, Massillon Park, Jones
County Fairgrounds, Oxford Mills, Pictured Rocks Wildlife Area,
Wapsipinicon State Park and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4227 9090 4188 9090 4207 9136 4228 9118
TIME...MOT...LOC 2218Z 289DEG 25KT 4210 9121
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ervin473
WWUS53 KDVN 092224
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
524 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
524 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND JONES COUNTIES...
At 523 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morley, or near Anamosa, moving southeast at 35 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Olin and Center Junction around 530 PM CDT.
Wyoming and Onslow around 540 PM CDT.
Oxford Junction around 550 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hale,
Camp Courageous, Scotch Grove, Central Park, Massillon Park, Jones
County Fairgrounds, Oxford Mills, Pictured Rocks Wildlife Area,
Wapsipinicon State Park and Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4227 9090 4188 9090 4207 9136 4228 9118
TIME...MOT...LOC 2223Z 294DEG 28KT 4206 9121
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Ervin795
WWUS53 KDVN 092230
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
530 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
530 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND JONES COUNTIES...
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Olin, or 7 miles southeast of Anamosa, moving
southeast at 25 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Olin and Center Junction around 535 PM CDT.
Wyoming around 550 PM CDT.
Oxford Junction around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Hale,
Camp Courageous, Scotch Grove, Central Park, Massillon Park, Oxford
Mills, Pictured Rocks Wildlife Area, Wapsipinicon State Park and
Temple Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4227 9090 4188 9090 4207 9136 4228 9108
TIME...MOT...LOC 2229Z 295DEG 20KT 4204 9118
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin354
WWUS53 KDVN 092237
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
537 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
537 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND SOUTHERN JONES COUNTIES...
At 537 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Olin, or 8 miles north of Stanwood, moving southeast
at 25 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Wyoming around 550 PM CDT.
Oxford Junction around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oxford
Mills, Hale, Central Park and Massillon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4217 9091 4188 9090 4204 9128 4216 9116
TIME...MOT...LOC 2237Z 295DEG 20KT 4202 9112
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin943
WWUS53 KDVN 092243
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
543 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.CON.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
543 PM CDT Sun Jun 9 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN CEDAR AND SOUTHERN JONES COUNTIES...
At 543 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Olin, or 8 miles northeast of Stanwood, moving
southeast at 25 mph.
HAZARD...TORNADO.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
This dangerous storm will be near...
Wyoming around 550 PM CDT.
Oxford Junction around 600 PM CDT.
Other locations impacted by this tornadic thunderstorm include Oxford
Mills, Hale, Central Park and Massillon Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4217 9091 4188 9090 4204 9128 4216 9116
TIME...MOT...LOC 2243Z 295DEG 20KT 4200 9109
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Ervin009
WWUS53 KDVN 092251
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
551 PM CDT Sun Jun 9 2019
IAC031-105-092300-
/O.EXP.KDVN.TO.W.0028.000000T0000Z-190609T2300Z/
Cedar IA-Jones IA-
551 PM CDT Sun Jun 9 2019
...THE TORNADO WARNING FOR NORTHEASTERN CEDAR AND SOUTHERN JONES
COUNTIES WILL EXPIRE AT 600 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy
rain is still possible with this thunderstorm. The atmosphere
remains favorable for weak tornadoes today, and a new warning could
be issued if the storm strengthens again.
LAT...LON 4217 9091 4188 9090 4204 9128 4216 9116
TIME...MOT...LOC 2250Z 289DEG 21KT 4199 9104
$$
ErvinWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 9, 2:57 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 9, 2:57 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 257 PM CDT Sun Jun 9 2019 .SYNOPSIS... Issued at 253 PM CDT Sun Jun 9 2019 A seasonally strong cold front is making fast progress east over the Hawkeye State today. As it moves toward the river, it will be merging with the nearly stationary weak northern periphery of the upper low circulation, which even as of 2 PM, continues to bring light showers to northwest Illinois. CAPE values of near 1000 are found over the area, but a lack of convergence and mid level lapse rates that are weaker than 5.5C Km-1 are showing that any cells will continue to be isolated in nature and are unlikely to grow upscale to become strong storms. && .SHORT TERM...(This Evening through Monday) ISSUED AT 253 PM CDT Sun Jun 9 2019 Tonight, the cold front, and with it, an end to the rain chance will move through Iowa by early evening, and by 9 PM, should exit our Illinois areas. Temperatures will be held up through an hour after the fropa, as the mixing depth increases prior to CAA taking hold. For most areas, this means a breezy mild evening, with increasing cloud cover as the night progresses. The winds should be gusty through the night, as the upper low and progressive upper trof associated with the cold front merge over the Ohio Valley. Thus, a cool and breezy night is in store, and for those that leave windows open tonight, it could be uncomfortably cold in your home by morning. Lows should reach the lower to mid 50s, with a 15 to 25 mph wind. Monday, through deep mixing and mostly sunny skies, temperatures should rebound to the lower 70s northeast to upper 70s southwest. I feel dry conditions remain very much likely, as we mix dewpoints into the 40s, limiting any instability shower potential. ERVIN .LONG TERM...(Monday Night through Sunday) ISSUED AT 253 PM CDT Sun Jun 9 2019 This forecast period has a multitude of periods with rain in the forecast, but most periods will likely be dry most areas as forcing and moisture will be too weak to promote widespread shower and storm development. High pressure will be situated over the region to start the day off on Tuesday, with much of the day expected to be dry. However, as the day progresses a shortwave trough will approach out of the northern Plains which will turn the low level flow around to the south to start advecting in some warmer temperatures and moisture. After dewpoints fall into the 40s for Monday night into Tuesday morning, expect them to rise into the low to mid 50s by the end of the day Tuesday. That being said, don't expect a real surge in moisture as the low level pattern is not a open gulf moisture transport situation. The source region of the lower levels is southern Texas, but has to work through western TX to get really pulled into the southerly flow to move into the area. So, think some of the models that bring dewpoints into the upper 50s are probably a bit too high as transport time is really quite limited to 12-18 hours prior to the cold front moving in Tuesday night. The front moves through the forecast area during the day Wednesday with precipitation chances surrounding the passage. Rainfall amounts should not be excessive without that strong moisture feed from the Gulf, but amounts of 0.25 to 0.50 look very possible as showers and storms pass by. Wouldn't be surprised to at least see some areas hit amounts of an inch to 1.50 inches as precipitable water increases to about 1 inch. Thunderstorms are possible with the frontal activity, but deep layer shear looks to be pretty low at 20-30kts so not expecting a high severe threat at this time. Behind the front, cooler temperatures moving in (850mb temps at 5- 6C), along with subsident air causing clearing skies could lead to a chilly night with lows dropping into the 40s. Cooler temperatures in store for Thursday, but by Friday the ridge builds across the SE CONUS bringing southerly low level flow back to the central plains into the local area to start temperatures trending warmer into the weekend. Now, for the weekend, the Gulf does open up. But, how far north does the moisture get? There is a split flow regime in place beginning on Friday where an upper level shortwave trough is moving through the northwest flow across the Great Lakes so low level flow across the northern half of Iowa and northern Illinois coming from the north/northwest, while the southern parts of the forecast could be getting the increased moisture from the Gulf. Ultimately there will be a west to east front lined up somewhere in the region and currently it looks like the precipitation associated with the front will be heaviest to the south of the forecast area. But, it bears watching over the coming days as a shift northward could bring the potential for higher rainfall amounts to the local area. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) ISSUED AT 1230 PM CDT Sun Jun 9 2019 The stationary area of MVFR/IFR conditions near DBQ is now lifting northeast and ending, as a strong cold front sweeps through eastern Iowa this afternoon, and through Illinois early this evening. A few isolated showers and thunderstorms are expected over the region as this front passes through, with coverage sparse enough to only warrant a vicinity shower, as updates will be issued if they appear to threaten any TAF site. Winds are already shifting to the north at issuance time ahead of the approaching cold front, but the biggest difference after the front will be increased speeds and gusts, as winds increase to 15 to 25 kts, and cigs lower to around 3-5kft. The gusty northwest wind will continue through Monday morning. ERVIN && .HYDROLOGY... Issued at 1158 AM CDT Sun Jun 9 2019 All rivers are receding. The rate of the recession did slow on the Mississippi river for a few days as water moved through out of MN/WI, however most locations have seen that water move through, so recession rates will pick up. There remains chances for rain over the next week, with widespread amounts of 1.00" to 1.50" in the forecast. This rain is focused around the Tuesday-Wednesday timeframe with another system for next weekend. While subsoils are still very wet and lowland areas still have a good amount of sitting water, many areas have observed drying of the topsoil so current thoughts are that the rain forecast this week could cause some minor rises on the tributaries, but only a slight delay in the recession on the Mississippi River. So, those with interests on the Mississippi River could see a slowing of the recession for a day or so before the fall commences. One thing to keep an eye on will be the system for next weekend. Models are showing a front setting up over Missouri/Southern Illinois which would be the focus for rainfall. If this system is pushed northward, heavier rainfall amounts would occur over the local area and be of more concern for rivers. But at this time, the bulk of the rain will stay south of the local area. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...Brooks AVIATION...Ervin Hydrology...Brooks
Hazardous weather outlook, Jun 9, 4:06 AM CDT, 13 hours before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 406 AM CDT Sun Jun 9 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-100915- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 406 AM CDT Sun Jun 9 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Isolated thunderstorms will be possible this afternoon and early evening. Lightning will be the main threat. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Thunderstorms are possible late Tuesday night through Wednesday, but they are currently not expected to be severe during this period. There will be another chance for storms on Saturday. It is too early to determine the severe weather threat for next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected today or tonight.
In the hours before
Special weather statement, Jun 9, 3:57 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Quad Cities IA/IL 357 PM CDT Sun Jun 9 2019 IAZ040-041-092130- Buchanan-Delaware- 357 PM CDT Sun Jun 9 2019 ...Thunderstorms capable of producing funnel clouds will affect northeastern Buchanan and Delaware Counties... At 356 PM CDT...Thunderstorms capable of producing funnel clouds were located over Manchester. LOCATIONS IMPACTED INCLUDE... Manchester, Edgewood, Earlville, Hopkinton, Lamont, Delhi, Colesburg, Ryan, Greeley, Dundee, Delaware, Masonville, Oneida, Winthrop Golf Course, Delaware County Fairgrounds, Manchester Airport, Monti, Coffins Grove Park, Twin Bridges Park and Baileys Ford Park. Funnel clouds of this nature are short lived and rarely touch the ground. However, if you notice one approaching the ground, move indoors to a place of safety. The National Weather Service will continue to closely monitor the situation. Please forward reports of funnel cloud sightings to the nearest law enforcement agency for relay to the National Weather Service. LAT...LON 4233 9117 4235 9168 4264 9164 4265 9113 TIME...MOT...LOC 2056Z 180DEG 0KT 4253 9158 Ervin
Special weather statement, Jun 9, 4:27 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Quad Cities IA/IL 427 PM CDT Sun Jun 9 2019 IAZ041-042-052-053-092230- Linn-Delaware-Dubuque-Jones- 427 PM CDT Sun Jun 9 2019 ...Weak thunderstorms capable of producing funnel clouds will affect western Dubuque...northern Jones...Delaware and northeastern Linn Counties... At 426 PM CDT...Weak thunderstorms capable of producing funnel clouds were located over Manchester. Funnel clouds of this nature are short lived and rarely touch the ground. However, if you notice one approaching the ground, move indoors to a place of safety. The National Weather Service will continue to closely monitor the situation. Please forward reports of funnel cloud sightings to the nearest law enforcement agency for relay to the National Weather Service. LAT...LON 4218 9101 4218 9161 4265 9154 4265 9096 TIME...MOT...LOC 2126Z 180DEG 0KT 4236 9144 Ervin
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 3:57 PM CDT | Special Weather Statement | DVN | Delaware | 33 min |
| Jun 9, 4:27 PM CDT | Special Weather Statement | DVN | Delaware | 63 min |
| Jun 9, 4:34 PM CDT | Tornado Warning | DVN | Delaware, Jones, Linn | 41 min |
Nearby
Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.